U.S. doctors online nowAsk doctors free
ZA
A 25-year-old female asked:

Please assist, i am on ginette birth control but not 100% taken correctly, i had unprotected sex and took the morning after. i am now on my inactive pills but no sign of period?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Pills are hormones: Plan B (or other emergency contraceptive pills) contain hormones that can alter the menstrual vaginal bleeding or spotting for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check a home urine pregnancy test about 3 weeks after sex, because "morning after" piils work most of the time, but not all the time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.